# SDR CA021001013

- Difficulty date: September 26, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 60,375 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 40193733
- Condition: Cracked
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE 'MEDIUM PRESSURE OXYGEN HOSE ASSY AT THE OXYGEN  CYLINDER HOOKUP PANEL, WAS FOUND TO DAMAGED. THIS FLEXIBLE BRAID LINE WAS FRAYED AT THE PANEL CONNECTION AND THE FLEXIBLE LINE INSIDE  WAS CRACKED.9 OF THOSE LINES WERE ORDERED AOG. ALSO, FOR PRECAUTIONARY REASONS, THE 'LOW PRESSURE OXYGEN HOSES ASSY THAT CONNECTS TO THE CREW OXY. AND MICROPHONE SERVICE PANEL' WERE ALSO ORDERED AOG (9 LINES). A SPECIAL INSPECTION 1-35-003 REV 00, WAS RAISED FOR A FLEET CAMPAIGN INSPECTION.
